# SDR SWAA100458

- Difficulty date: January 26, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 47,679 hours, 39,362 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431279
- Part serial: 2548
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND LT WING O/B TRAILING EDGE FLAP FORE FLAP DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
